# SDR AWXA200301552

- Difficulty date: December 2, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6516300
- Condition: Cracked
- Location: Fuselagwe
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1.1875 INCH CRACK WAS FOUND COMING FROM HI-LOK FASTENER EXTENDING TOWARD BEND RADIUS ON HORIZONTAL SUPPORT IN FORWARD E&E COMPARTMENT, BS 179.5, LBL 25.5, WL 195.5.  MAINTENANCE CUT OUT CRACKED AREA OF HORIZONTAL SUPPORT AT BS 179.5, LBL 25.5, WL 195.5; FABRICATED A REPAIR ANGLE AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG 207.
